# SDR 96ZZZM885

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- System (JASC): 3350 · Emergency Lighting
- Part: Charger Assy
- Part number: 3322044
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - EMERGENCY LIGHT IN BULLNOSE ABOVE 25ABC INOP.  EMERGENCY LIGHT IN BULL NOSE ABOVE 27DEF INOP.  REMOVED AND REPLACED BATTERY CHARGER AT FUSELAGE STATION 1243 LEFT, LIGHT OPS NORMAL.
